# SDR ABXA9500006

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 5910163185
- Condition: Dented
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DENT IN LEFT P-DOME SKIN AT APPROXIMATELY THE 10:00 O'CLOCK POSITION.  REPAIRED DENT IAW ABX REA D953-10728-MR.
